# SDR CA130916004

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,208 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT DEPARTED WITH AN AIR CONDITIONING PACK ALREADY ON MEL.  DURING CRUISE, THE ACFT ENCOUNTERED AN ENGINE BLEED LOSS,  RENDERING THE OTHER AIR CONDITIONING PACK ALSO UNSERVICEABLE. IAW STANDARD PROCEDURE FOR THIS SITUATION, THE FLIGHT CREW DECLARED A PAN PAN WITH ATC, TO ESTABLISH PRIORITY AND PERFORMED AN EMERGENCY DESCENT FROM CRUISE ALTITUDE TO 10,000 FT.  ONCE STABLE, THE FLIGHT CREW DIVERTED THE ACFT BACK IN CONSULTATION WITH FLIGHT DISPATCH AND MAINTENENCE.  THE ACFT DID LAND OVER THE MAXIMUM STRUCTURAL WEIGHT, HOWEVER THE ACTUAL LANDING WAS OTHERWISE ROUTINE.  CFR DID MEET THE ACFT AS A PRECAUTION.
